MAUDE Adverse Event Report: COVIDIEN LP TRI-STAPLE 2.0; STAPLE, IMPLANTABLE

COVIDIEN LP TRI-STAPLE 2.0; STAPLE, IMPLANTABLE
Model Number SIG30AMT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Tri-staple 2.0 reload was loaded into the stapler by the tech.When the surgeon attempted to fire the stapler, nothing happened.Upon further inspection, the tech could see that the stapler had misfired.The patient unharmed.The staple load was then immediately removed from the sterile field.

Brand Name
TRI-STAPLE 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key15248514
Report Number15248514
Device Sequence Number6390277
Product Code GDW
UDI-Device Identifier10884521543652
UDI-Public(01)10884521543652
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/11/2022
Report Date (Section F) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIG30AMT
Device Lot NumberN2CO465Y
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA08/11/2022